# SDR IPXA2021012064690

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 24,050 hours, 8,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A VERY LOUD AIR LEAK COMING FROM CREW ENTRY DOOR LOWER RIGHT SIDE.  FOUND LOWER DOOR SEAL PULLED OUT, REINSTALLED SEAL, OK FOR SERVICE. AMM 52 09 01 424 019.
